# SDR AALA20070895

- Difficulty date: May 20, 2007
- Submitted: May 23, 2007
- Operation: Air carrier
- Aircraft: N677AN
- Make and model: Boeing 757223
- Aircraft serial: 29427
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pin
- Condition: Damaged
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JFK INFLIGHT T1298/20MAY MIA TO LGA - TRAILING EDGE FLAP DISAGREE INDICATION ILLUMINATED ON APPROACH.  LANDING MADE WITH FLAPS AT 20.  DECLARED EMERGENCY AND LANDED JFK WITHOUT INCIDENT DUE TO HIGHER LANDING SPEED.  FOUND LEFT INBOARD FLAP INBOARD TRANSMISSION OVER TORQUE PIN POPPED.  RESET PIN AND SERVICED TRANSMISSION.  SYSTEM GROUND CHECKED NORMAL OPERATION.
